| Model Number |
2366-85-000 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that (b)(6) in (b)(6) have complained to me about blunt drill bits in their pinnacle screw sets, they would like to change them over in each of their pinnacle sets, it is only the small and medium drill bits that really get used, so the longer ones will not need replacing.Product codes below; it will be 9 of each, for the 9 pinnacle sets.This pc is created to capture the extra ips related to (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.